No Cover Image

Journal article 925 views

On the exponential stability of switching diffusion processes

Chenggui Yuan, J. Lygeros, Chenggui Yuan Orcid Logo

IEEE Transactions on Automatic Control, Volume: 50, Issue: 9, Pages: 1422 - 1426

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1109/TAC.2005.854641

Published in: IEEE Transactions on Automatic Control
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 9
Start Page: 1422
End Page: 1426